MathSciNet Relay Station
MathSciNet bibliographic data
MR181717 26.30
Erdős, P. On two problems of S. Marcus, concerning functions with the Darboux property. Rev. Roumaine Math. Pures Appl. 9 1964 803–804.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement